# SDR AALA202108255763

- Difficulty date: August 15, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 48,736 hours, 34,194 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CLIMB OUT, #2 CENTER PUMP ILLUMINATED . TURNED CROSS FEED ON FORWARD PUMP OFF BUT APPROX 200LBS STILL IN CENTER TANK TURNED  CROSS FEED PUMP OFF AND CENTER TANK PUMP OFF** SUPPLEMENTAL REPORT FOR AALA202108165763: MAINTENANCE TROUBLE SHOT CENTER-TANK FAULT MESSAGE #2 CENTER PUMP ILLUMINATED PER AMM 28-21-00710 071. NO FURTHER MAINTENANCE ACTION IS NECESSARY. LIGHT WILL COME ON WHEN FUEL IS LESS THAN 250KG OR 550 LBS PER AMM TASK 28-21-00-810-826-A.** (CLOSED)
